A localization principle for almost the whole sequence of partial sums of a Fourier series in a fundamental system of functions
Doklady Akademii Nauk, Tome 184 (1969) no. 1, pp. 20-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_1_a3,
author = {V. A. Il'in},
title = {A localization principle for almost the whole sequence of partial sums of a {Fourier} series in a fundamental system of functions},
journal = {Doklady Akademii Nauk},
pages = {20--23},
year = {1969},
volume = {184},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_1_a3/}
}
TY - JOUR AU - V. A. Il'in TI - A localization principle for almost the whole sequence of partial sums of a Fourier series in a fundamental system of functions JO - Doklady Akademii Nauk PY - 1969 SP - 20 EP - 23 VL - 184 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1969_184_1_a3/ LA - ru ID - DAN_1969_184_1_a3 ER -
V. A. Il'in. A localization principle for almost the whole sequence of partial sums of a Fourier series in a fundamental system of functions. Doklady Akademii Nauk, Tome 184 (1969) no. 1, pp. 20-23. http://geodesic.mathdoc.fr/item/DAN_1969_184_1_a3/